Top answers from doctors based on your search:
Disclaimer

olmesartan medication

A 28-year-old male asked:
Dr. Michael Dansie
16 years experience Family Medicine
Blood pressure med: Treats high blood pressure. A lower blood pressure will reduce the risk of stroke and heart attack. This medicine is an angiotensin receptor blocker ( ... Read More
1
1 thank
Dr. Thomas Wright
29 years experience Phlebology
Side effect: A recent study found sprue-like enteropathy is patients taking benicar (olmesartan). The label has been changed to reflect this recent information. Th ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
Edema: Benicar (olmesartan), like other angiotensin receptor blockers (ARB's), can cause swelling of the face (facial edema) and lips as an allergic reaction ... Read More
A 18-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
ARB only: Benicar (olmesartan) is an angiotensin receptor blocker (ARB). It does not contain a calcium channel blocker.
2
2 thanks
Dr. Shahruq Sarela
10 years experience Internal Medicine
Benicar (olmesartan): benicar is (olmesartan) which is not a calcium channel blocker. it is in a class called ARBs. which stands for angiotensin receptor blockers.
1
1 thank
A 37-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
See professionals...: If your testing SGPT is a part of watching your use of both medication, you should see and talk with the doctor who prescribed them. It's not a good i ... Read More
A 32-year-old male asked:
Dr. Ali Saberi
20 years experience Internal Medicine
Should not : Should not, but anything is possible. What are u'r concerns. Some more explanation may get u more detailed answers .
A 37-year-old male asked:
Dr. Steven Ajluni
35 years experience Cardiology
Alcohol, fatty liver: Could be meds but just as likely this mild elevation in transaminase liver levels could be due to other things (like mild-moderate alcohol use, or fa ... Read More
2
2 thanks
A 60-year-old male asked:
Dr. Manjeet Singh
10 years experience Cardiac Electrophysiology
See below: You should consult your doctor regarding your medications. Unsure what time of the day your BP is running high. There's no harm taking it as needed bu ... Read More
A 31-year-old male asked:
Dr. George Mathew
58 years experience Cardiology
Usually not: Beta blockers help.Have u checked your BP lately.If it is high it might explain.Check with your md. U might need holter monitor.
A 37-year-old male asked:
Dr. Jack Rubin
48 years experience Nephrology and Dialysis
Erectile Dysfunction: Lercandiipine (l) is a member of the calcium channel blocker antihypertensive drugs. Olmesartan (o) is a member of the angiogtensin receptor blocker ( ... Read More
1
1 thank
A 74-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: I try not to use an NSAID such as Mobic (meloxicam) in individuals with high cardiac risk. Individuals with hypertension, hyperlipidemia and diabetes ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month